2019
Том 71
№ 8

All Issues

Huang Ting-Zhu

Articles: 2
Article (English)

Perturbation and error analyses of partitioned LU factorization for block tridiagonal linear systems

Huang Ting-Zhu, Wu Chi-Yе

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1683-1695

The perturbation and backward error analyses of the partitioned LU factorization for block tridiagonal matrices are presented. Moreover, we consider the perturbation bounds for the partitioned LU factorization for block tridiagonal linear systems. Finally, numerical examples are given to verify our results.

Article (English)

A modified Newton method for a quadratic vector equation arising in markovian binary trees

Deng Liang-Jian, He Jun, Huang Ting-Zhu

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 712-720

We prove the existence of solution for the quadratic vector equation arising in Markovian binary trees. A modified Newton method for finding the minimal solution of the equation is presented. The monotone convergence of the modified Newton method is proved. Numerical experiments show the efficiency of our method.